# SDR ASAA2021052434909

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,536 hours, 9,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key
- Condition: Detached
- Location: Fmc
- Part time: 28,531 hours, 9,183 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FMC MCDU LINE SELECT BUTTON R3 DETACHED. GROUNDED - YES. REMOVED & REPLACED RIGHT SIDE FMC MCDU REF B737-900 AMM 34-61-01. OPS CHECK GOOD.
